Original languageEnglish (US)
Pages (from-to)249-258
Number of pages10
JournalSIAM Journal on Discrete Mathematics
Volume5
Issue number2
DOIs
StatePublished - 1992

Cite this

Triangulating $3$-colored graphs. / Kannan, Sampath K.; Warnow, Tandy J.

In: SIAM Journal on Discrete Mathematics, Vol. 5, No. 2, 1992, p. 249-258.

Research output: Contribution to journalArticle

Kannan, Sampath K. ; Warnow, Tandy J. / Triangulating $3$-colored graphs. In: SIAM Journal on Discrete Mathematics. 1992 ; Vol. 5, No. 2. pp. 249-258.
@article{a9bcdb1930054abfaf0a31e65a5a5107,
title = "Triangulating $3$-colored graphs",
author = "Kannan, {Sampath K.} and Warnow, {Tandy J.}",
year = "1992",
doi = "10.1137/0405019",
language = "English (US)",
volume = "5",
pages = "249--258",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - Triangulating $3$-colored graphs

AU - Kannan, Sampath K.

AU - Warnow, Tandy J.

PY - 1992

Y1 - 1992

U2 - 10.1137/0405019

DO - 10.1137/0405019

M3 - Article

VL - 5

SP - 249

EP - 258

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 2

ER -